Statistical Problems for the Generalized Burgers Equation: High-Intensity Noise in Waveguide Systemsстатья Перевод

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 10 августа 2018 г.

Работа с статьей

[1] Rudenko O. V., Gurbatov S. N. Statistical problems for the generalized burgers equation: High-intensity noise in waveguide systems // Doklady Mathematics. — 2018. — Vol. 97, no. 1. — P. 95–98. A one-dimensional equation is presented that generalizes the Burgers equation known in the the- ory of waves and in turbulence models. It describes the nonlinear evolution of waves in pipes of variable cross-section filled with a dissipative medium, as well as in ray tubes, if the approximation of geometric acoustics of an inhomogeneous medium is used. The generalized equation is reduced to the common Burgers equation with a dissipative parameter—the “Reynolds–Goldberg number,” depending on the coordinate. The method for solving statistical problems corresponding to specified characteristics of a noise signal at the input of the system is described. Integral expressions for exact solutions are given for the correlation function and the noise intensity spectrum experiencing nonlinear distortions during propagation in a waveguide. For waves in a dissipative medium, an approximate method of calculating statistical characteristics is given, consisting in finding an auxiliary correlation function and the subsequent nonlinear functional transformation. Solutions have a complicated form, so physical analysis of phenomena requires the numerical methods. For some correlation functions of stationary noise with initial Gaussian statistics and some waveguide systems, it is possible to obtain simple results. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть